# SDR 2004FA0000640

- Difficulty date: June 30, 2004
- Submitted: August 16, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23088008
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR HAD A BEARING FAILURE.
